# SDR DL777100056

- Difficulty date: January 8, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 45,542 hours, 6,261 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IR - MIDGALLEY AFT CHILLER INOPERATIVE.  OVERHEAT LT ON WITH ELECTRICAL ODOR. C/BS PULLED AND COLLARED.
